# SDR CNMA20090035

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1523
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT, FLOOR STRUCTURE, AT STA 1523 (FWD BULKHEAD) NR 4 ANGULARS CRACKED.  OPEN PANELS 183JE-183FE FWD BULKHEAD CTR CARGO COMPARTMENT IAW AMM 20-50-02 REV 81.  PERFORM REPAIR IAW SRM 53-00-01, FIG 8, SHI REV 93 VOL I OK DONE.  CLOSE PANELS 183JE, 189FE FWD BULKHEAD CTR CARGO COMPT IAW AMM 20-50-02 REV 81.
